# SDR AALA202211300492

- Difficulty date: October 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,016 hours, 9,342 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT EXPERIENCED NUMEROUS FAULTS REGARDING ENGINE NUMBER 1 UPON DESCENT AND LANDING. DEBRIS WAS FOUND ON THE RUNWAY. ENGINE REDUCED TO IDLE BUT WAS NOT SHUT DOWN. ACCOMPLISHED GVI OF THE LEFT WING AND FUSELAGE AS REQUIRED. NO DAMAGE FOUND.
